Skip to Main content Skip to Navigation


hal-00019165v1  Journal articles
H. ZorgatiHervé Le Dret. Films courbes minces martensitiques
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2004, 339, pp.65-69
hal-00020613v1  Journal articles
Mohamed AmaraChristine BernardiVivette GiraultFrédéric Hecht. Regularized finite element discretizations of a grade-two fluid model
International Journal for Numerical Methods in Fluids, Wiley, 2005, 48-12, pp.1375-1414
...
hal-00380659v1  Journal articles
Erik BurmanAlexandre ErnMiguel Angel Fernández. Explicit Runge--Kutta schemes and finite elements with symmetric stabilization for first-order linear PDE systems
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2010, 48 (6), pp.2019-2042. ⟨10.1137/090757940⟩
...
hal-00466265v1  Journal articles
Olivier GlassFranck SueurTakéo Takahashi. Smoothness of the motion of a rigid body immersed in an incompressible perfect fluid
Annales Scientifiques de l'École Normale Supérieure, Société mathématique de France, 2012, 45 (1), pp.1--51. ⟨10.24033/asens.2159⟩
hal-00439097v1  Journal articles
Patrizia DonatoDoina CioranescuRachad Zaki. The periodic unfolding method in perforated domains
Portugaliae Mathematica, European Mathematical Society Publishing House, 2006, 63 (4), pp.467-496
...
hal-00454029v3  Journal articles
Emanuele CagliotiFrançois Golse. On the Boltzmann-Grad limit for the two dimensional periodic Lorentz gas
Journal of Statistical Physics, Springer Verlag, 2010, 141 (2), pp.264-317. ⟨10.1007/s10955-010-0046-1⟩
...
hal-00503154v2  Journal articles
Sepideh MirrahimiGuy BarlesBenoît PerthamePanagiotis E. Souganidis. Singular Hamilton-Jacobi equation modeling the tail problem
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2012, 44 (6), pp.4297-4319. ⟨10.1137/100819527⟩
...
hal-00859393v1  Journal articles
Pierre Louis LionsBenoît PerthamePanagiotis E. Souganidis. Scalar conservation laws with rough (stochastic) fluxes
Stochastics and Partial Differential Equations: Analysis and Computations, Springer US, 2013, 1 (4), pp.664-686. ⟨10.1007/s40072-013-0021-3⟩
hal-00018368v1  Journal articles
E. Fernandez-CaraSergio Guerrero. On the controllability of Burgers system
Comptes rendus hebdomadaires des séances de l'Académie des sciences, Gauthier-Villars, 2005, 341, pp.229-232
...
hal-00618234v1  Journal articles
Jérôme Le RousseauMatthieu LéautaudLuc Robbiano. Controllability of a parabolic system with a diffusive interface
Journal of the European Mathematical Society, European Mathematical Society, 2013, 15 (4), pp.1485-1574. ⟨10.4171/JEMS/397⟩
hal-00693037v1  Journal articles
Fabrice BethuelRaphaël DanchinDidier Smets. ON THE LINEAR WAVE REGIME OF THE GROSS-PITAEVSKII EQUATION
Journal d'analyse mathématique, Springer, 2010, 110 (?), pp.297--338. ⟨10.1007/s11854-010-0008-1⟩
...
hal-00778129v1  Journal articles
Dirk DrasdoStefan Hoehme. Modeling the impact of granular embedding media, and pulling versus pushing cells on growing cell clones
New Journal of Physics, Institute of Physics: Open Access Journals, 2012, 14, 055025 (37pp). ⟨10.1088/1367-2630/14/5/055025⟩
...
hal-01617042v1  Journal articles
Vincent MillotYannick SireHui Yu. MINIMIZING FRACTIONAL HARMONIC MAPS ON THE REAL LINE IN THE SUPERCRITICAL REGIME
Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2018, 38
...
hal-01314690v1  Journal articles
Xavier BlancMarc Josien. From the Newton equation to the wave equation : the case of shock waves
Applied Mathematics Research eXpress, Oxford University Press (OUP): Policy H - Oxford Open Option A, 2017, ⟨10.1093/amrx/abx001⟩
hal-01171703v1  Journal articles
Habib AmmariJosselin GarnierVincent Jugnon. Detection, reconstruction, and characterization algorithms from noisy data in multistatic wave imaging
Discrete and Continuous Dynamical Systems - Series S, American Institute of Mathematical Sciences, 2015, 8 (3), pp.389-417. ⟨10.3934/dcdss.2015.8.389⟩
hal-01017794v1  Journal articles
Habib AmmariEmmanuel BossyJosselin GarnierLoc Hoang NguyenLaurent Seppecher. A reconstruction algorithm for ultrasound-modulated diffuse optical tomography
Proceedings of the American Mathematical Society, American Mathematical Society, 2014, 142 (9), pp.3221-3236. ⟨10.1090/S0002-9939-2014-12090-9⟩
hal-01398713v1  Journal articles
Raquel CaseiroJean-Pierre FrançoiseRyu Sasaki. INVERSION OF A MAPPING ASSOCIATED WITH THE AOMOTO–FORRESTER SYSTEM
Reviews in Mathematical Physics, World Scientific Publishing, 2013, 25 (10), ⟨10.1142/S0129055X13430095⟩
...
hal-01699261v2  Journal articles
Benedetto PiccoliNastassia Pouradier DuteilEmmanuel Trélat. Sparse control of Hegselmann-Krause models: Black hole and declustering
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2019, 57 (4), pp.2628--2659. ⟨10.1137/18M1168911⟩
...
hal-01279861v1  Journal articles
Z BelhachmiFrédéric Hecht. Control of the Effects of Regularization on Variational Optic Flow Computations
Journal of Mathematical Imaging and Vision, Springer Verlag, 2011, 40 (1), ⟨10.1007/s10851-010-0239-x⟩
...
hal-01519017v2  Journal articles
Aymeric MauryGrégoire AllaireFrançois Jouve. Elasto-plastic shape optimization using the level set method
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2018, 56 (1), pp.556-581
...
hal-00353135v2  Journal articles
Yves AchdouNicoletta Tchou. Trace Theorems for a Class of Ramified Domains with Self-Similar Fractal Boundaries
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2010, 42 (4), pp.1449-1482. ⟨10.1137/090747294⟩
...
hal-01160718v3  Journal articles
Nora AissioueneMarie-Odile BristeauEdwige GodlewskiJacques Sainte-Marie. A combined finite volume - finite element scheme for a dispersive shallow water system
Networks and Heterogeneous Media, AIMS-American Institute of Mathematical Sciences, 2016, 11 (1), pp.1-27
...
hal-01139322v2  Journal articles
Xavier BlancMathieu Lewin. The Crystallization Conjecture: A Review
EMS Surveys in Mathematical Sciences, EMS Publishing House, 2015, 2 (2), pp.255-306
hal-01436934v1  Journal articles
Gang XuJosselin GarnierArnaud MussotStefano TrilloD.V. Churkin, et al.  Weak Langmuir optical turbulence in a fiber cavity
Physical Review A, American Physical Society, 2016, 94 (1), pp.013823. ⟨10.1103/PhysRevA.94.013823⟩
...
hal-00503910v4  Journal articles
Yves AchdouFabio CamilliAlessandra CutriNicoletta Tchou. Hamilton-Jacobi equations on networks
IFAC Proceedings Volumes, Elsevier, 2011, 44 (1), pp.2577-2582. ⟨10.3182/20110828-6IT-1002.01084⟩
...
hal-00656919v1  Journal articles
Yves AchdouFabio CamilliAlessandra CutriNicoletta Tchou. Hamilton-Jacobi equations constrained on networks
Nonlinear Differential Equations and Applications, Springer Verlag, 2013, 20 (3), pp.413-445. ⟨10.1007/s00030-012-0158-1⟩
...
hal-00965668v1  Journal articles
Yannick PrivatEmmanuel TrélatEnrique Zuazua. Optimal shape and location of sensors for parabolic equations with random initial data
Archive for Rational Mechanics and Analysis, Springer Verlag, 2015, 216 (3), pp.921--981
...
hal-00603751v2  Journal articles
Hervé Le DretAnnie Raoult. Homogenization of hexagonal lattices
Networks and Heterogeneous Media, AIMS-American Institute of Mathematical Sciences, 2013, 8 (2), pp.541-572. ⟨10.3934/nhm.2013.8.541⟩
hal-00017823v1  Journal articles
Patrick Louis CombettesSever Adrian Hirstoaga. Equilibrium programming in Hilbert spaces
Journal of Nonlinear and Convex Analysis, Yokohama, 2005, 6, pp.117-136
hal-00018985v1  Journal articles
Philippe G. LeflochV. Shelukhin. Symmetries and global solvability of the isothermal gas dynamics equations,
Archive for Rational Mechanics and Analysis, Springer Verlag, 2005, 175, pp.389-430
hal-00018032v1  Journal articles
François MuratG. Dal Maso. Asymptotic behaviour and correctors for linear Dirichlet problems with simultaneously varying operators and domains.
Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2004, 21, pp.445-486
hal-00018394v1  Journal articles
Sergio Guerrero. Local exact controllability to the trajectories of the Boussinesq system}
Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2006, 23, pp.29-61
...
hal-00463104v2  Journal articles
Jean-François Babadjian. A quasistatic evolution model for the interaction between fracture and damage
Archive for Rational Mechanics and Analysis, Springer Verlag, 2011, 200 (3), pp.945-1002. ⟨10.1007/s00205-010-0379-6⟩
hal-00112976v1  Journal articles
Cécile DobrzynskiPascal FreyBijan MohammadiOlivier Pironneau. Fast and accurate simulations of air-cooled structures
Computer Methods in Applied Mechanics and Engineering, Elsevier, 2006, 195, pp.3168-3180
...
hal-00946536v1  Journal articles
Emmanuel TrélatEnrique Zuazua. The turnpike property in finite-dimensional nonlinear optimal control
Journal of Differential Equations, Elsevier, 2015, 258, pp.81--114
hal-02896465v1  Journal articles
Thierry CazenaveFred B. Weissler. The structure of solutions to the pseudo-conformally invariant nonlinear Schrödinger equation
Proceedings of the Royal Society of Edinburgh: Section A, Mathematics, Royal Society of Edinburgh, 1991, 117 (3-4), pp.251-273. ⟨10.1017/S0308210500024719⟩
hal-02896546v1  Journal articles
Thierry CazenaveLuis Vazquez. Existence of localized solutions for a classical nonlinear Dirac field
Communications in Mathematical Physics, Springer Verlag, 1986, 105 (1), pp.35-47. ⟨10.1007/BF01212340⟩